MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS
Catalog Number 0066814
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on 05mar2018, which performed as expected.(b)(4).The immucor laboratory also tested a returned blood sample from the customer site on 05mar2018 against retention product, which yielded unexpected negative well outcomes.Therefore the customer reported event was reproduced.
 
Event or Problem Description
On (b)(6) 2018, a european (b)(6) customer site reported an unexpected negative antibody screen when using capture-r ready-screen (3) with a galileo neo instrument.

Brand Name
CAPTURE-R READY-SCREEN (3)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7350861
Report Number1034569-2018-00072
Device Sequence Number70024
Product Code KSZ
UDI-Device Identifier10888234001461
UDI-Public10888234001461
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
102707/5045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date04/04/2018
Device Catalogue Number0066814
Device Lot NumberE278L
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2018
Initial Report FDA Received Date03/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1